# SDR ASAA2015092713237

- Difficulty date: September 27, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 3,818 hours, 1,252 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND ECONOMIC FAULT ON NR 1 ENGINE 77-10841 THE TOP RIGHT EGT SIGNAL IS OUT OF RANGE, ONLY ON FLIGHT LEG 7.  ACFT GROUNDED. ON DEFERRAL.
